MathSciNet Relay Station
MathSciNet bibliographic data
MR224570 (37 #169) 10.41
Fresnel, Jean Nombres de Bernoulli et fonctions $L$ $p$-adiques. (French) Ann. Inst. Fourier (Grenoble) 17 1967 fasc. 2, 281–333 (1968).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement